Show simple item record

dc.contributor.authorApolaya, R. F. ( )
dc.contributor.authorClark, H. R. ( )
dc.contributor.authorFeitosa, A. J. ( )
dc.date.accessioned2019-12-11T14:28:39Z
dc.date.available2019-12-11T14:28:39Z
dc.date.issued2000-10-18
dc.identifier.citationApolaya, R. F., Clark, H. R., & Feitosa, A. J. (2000). On a nonlinear coupled system with internal damping. Electronic Journal of Differential Equations, 2000(64), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9046
dc.description.abstractThe purpose of this paper is to establish existence, uniqueness, and asymptotic behavior of solutions of a non-linear coupled system with variable coefficients, with coupling of a non-linear wave equation, and a linear heat equation in a smooth-bounded-open domain of ℝn.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNonlinear systemen_US
dc.subjectInternal dampingen_US
dc.subjectAsymptotic behavioren_US
dc.titleOn a Nonlinear Coupled System with Internal Dampingen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record